Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the boundary value problems of linear ordinary differential equations of second order


Author: Max Mason
Journal: Trans. Amer. Math. Soc. 7 (1906), 337-360
MSC: Primary 34B05
DOI: https://doi.org/10.1090/S0002-9947-1906-1500753-1
Erratum: Trans. Amer. Math. Soc. 13 (1912), 516-517.
MathSciNet review: 1500753
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500753-1
Article copyright: © Copyright 1906 American Mathematical Society